# SDR ASOA2014082711139

- Difficulty date: August 4, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON PAX DOOR P1 AND HINGE HALF ON DOOR SIDE FWD END.    BLENDED OUT DAMAGE ON PAX DOOR PIANO HINGE, HALF ON DOOR SIDE FWD END IAW REO 601R-52-11-134.  MAJOR REPAIR.
